MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CRANIALMAP¿ NEURO SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO CRANIALMAP¿ NEURO SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6000-655-000
Medical Device Problem Codes Image Display Error/Artifact (1304); Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during setup prior to a surgical procedure at the user facility the device registration was not accurate.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CRANIALMAP¿ NEURO SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7565174
Report Number0001811755-2018-01045
Device Sequence Number11420483
Product Code OLO
UDI-Device Identifier37613327097628
UDI-Public37613327097628
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-655-000
Device Lot NumberVERSION 2.6-1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1